MathSciNet Relay Station
MathSciNet bibliographic data
MR1207080 (94c:15026) 15A48 (15A57)
Jain, S. K.; Snyder, L. E. Nonnegative normal matrices. Linear Algebra Appl. 182 (1993), 147–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement